Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Miami, FL

July 13, 2013Broward County, Florida

NWS Miami, FL issued this flash flood warning at Jul 13, 2013, 6:06 PM EDT for Broward County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2013, 6:06 PM EDT (22:06 UTC)
Expired
Jul 13, 2013, 9:00 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 57 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:51 PM EDTFLOOD4 S Fort Lauderdale, FLTRAINED SPOTTER REPORTS ROADS ARE NEARLY IMPASSABLE AT SW 24TH STREET AND STATE ROUTE 84 DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WGUS52 KMFL 132206
FFWMFL
FLC011-140100-
/O.NEW.KMFL.FF.W.0012.130713T2206Z-130714T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
606 PM EDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 900 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA WHICH INCLUDES ARES IN METRO BROWARD EAST OF A LINE    
  FROM TAMARAC TO SOUTHWEST RANCHES TO THE COAST. AREAWIDE RAINFALL  
  AMOUNTS TODAY ACROSS THIS AREA ARE RUNNING IN THE 3 TO 5           
  INCHES RANGE WITH LOCAL AMOUNTS EXCEEDING 6 INCHES MUCH OF         
  WHICH HAVE FALLEN IN THE PAST COUPLE OF HOURS PARTICULARLY JUST    
  SOUTH OF I-595 AND WEST OF I-95 BETWEEN FORT LAUDERDALE AND        
  HOLLYWOOD. WHILE THUNDERSTORM ACTIVITY CONTINUES ACROSS THE AREA   
  ADDITIONAL STORMS ARE APPROACHING THE AREA FROM THE WEST.          
  ADDITIONAL RAINFALL AMOUNTS WILL COMPOUND TO THE PROBLEM           
  POTENTIALLY RESULTING IN NOT JUST STREET FLOODING BUT WATER        
  ENTERING CARS AND STRUCTURES IN FLOOD SENSITIVE AREAS.

THEREFORE A FLASH FLOOD WARNING IS IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. WATER COULD 
ALSO ENTER STRUCTURES IN FLOOD SENSITIVE AREAS.

&&

LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009

$$

PS
2 follow-up statements
381 
WGUS72 KMFL 140000
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EDT SAT JUL 13 2013

FLC011-140100-
/O.CON.KMFL.FF.W.0012.000000T0000Z-130714T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWARD FL-
800 PM EDT SAT JUL 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN BROWARD COUNTY...

THIS INCLUDES AREAS EAST OF A LINE FROM TAMARAC TO MIRAMAR AROUND  
FLAMINGO ROAD EASTWARD TO THE COAST AND SOUTH OF COCONUT CREEK. 

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAIN HAS CONTINUED TO DIMINISH. BUT GIVEN REPORTS OF WIDESPREAD 
STREET FLOODING ACROSS THE AREA AND THE POSSIBILITY OF HEAVIER RAIN 
MOVING INTO THE AREA FROM THE SOUTH OR SOUTHWEST OVER THE NEXT HOUR 
OR SO THE FLOOD WARNING WILL CONTINUE IN EFFECT UNTIL 9 PM. IF 
TRENDS CONTINUE THE WARNING WILL BE ALLOWED TO EXPIRE THEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL CAUSES FLOODING IN URBAN 
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE 
AREAS AND LOW LYING SPOTS. MOTORISTS ARE ADVISED TO EXERCISE CAUTION.

&&

LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009

$$

PS
833 
WGUS72 KMFL 140056
FFSMFL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
856 PM EDT SAT JUL 13 2013

FLC011-140105-
/O.EXP.KMFL.FF.W.0012.000000T0000Z-130714T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWARD FL-
856 PM EDT SAT JUL 13 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM EDT FOR SOUTHEASTERN
BROWARD COUNTY...

RAIN HAS SUBSIDED ACROSS THE AREA. HOWEVER, AREAS OF MODERATE RAIN 
CONTINUE ACROSS THE AREA AND GIVEN THAT AND REPORTS OF STREET 
FLOODING ACROSS THE WARNED AREA THE FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE BUT REPLACED WITH AN URBAN FLOOD ADVISORY.

LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009

$$

PS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:27 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 13, 2:27 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
227 PM EDT SAT JUL 13 2013

.DISCUSSION...

THE LARGE SCALE CIRCULATION DEPICTS A TROUGH OF LOW PRESSURE OVER THE
EASTERN US SURROUNDED BY TWO LARGE AREAS OF HIGH PRESSURE. THE
FORECAST CALLS FOR THE AREA OF HIGH PRESSURE IN THE ATLANTIC TO
INTENSIFY AND RETROGRADE OVER THE NE US BETWEEN NOW AND
MONDAY-TUESDAY TIME FRAME. BY WEDNESDAY THE ATLANTIC OCEAN IS
DOMINATED BY TWO LARGE AREAS OF HIGH PRESSURE ONE OVER NORTH AFRICA
AND THE SECOND OVER THE NORTHERN US, WITH MOST OF THE SUBTROPICAL
ATLANTIC UNDER TRADE WINDS. AT THIS TIME THE AREA OF HIGH PRESSURE
OVER NORTH AMERICA BEGINS TO WEAKEN SOMEWHAT. THE WEATHER OVER SOUTH
FLORIDA WILL BE DRIVEN BY FLUCTUATIONS IN MOISTURE MOVING WESTWARD
ON THE SOUTHERN PERIPHERY OF THE ATLANTIC HIGH PRESSURE AND SLIGHT
CHANGES IN THE MID LEVEL TEMPERATURES AS SMALL POCKETS OF COOL AIR
TRAVEL AROUND THE AREA OF HIGH PRESSURE IN THE ATLANTIC. THE
INCREASED MOISTURE ASSOCIATED WITH THE REMNANTS OF CHANTAL ARE
FORECAST TO PUSH NORTHWARD EAST OF THE FLORIDA PENINSULA THIS
WEEKEND FORCED BY A HIGH AMPLITUDE TROUGH OF LOW PRESSURE OVER THE
NORTHERN GULF. THE TROUGH OF LOW PRESSURE OVER THE NORTHERN GULF
COULD GENERATE A WEAK LOW INTO NORTH FLORIDA THIS WEEKEND. THIS
SHOULD NOT IMPACT THE WEATHER OVER SOUTH FLORIDA FOR SUNDAY AND
MONDAY AS THE HIGH PRESSURE IN THE ATLANTIC IS INTENSIFYING AND
MOVING WESTWARD AT THE SAME TIME.

THE STEERING WINDS WILL REMAIN FROM THE SOUTH AND SOUTHWEST ON
SATURDAY, TRANSITIONING TO THE SOUTHEAST ON SUNDAY AND TURNING
SOUTHEASTERLY FOR THE MOST OF THIS COMING WEEK. A WEAKNESS IN THE
HIGH PRESSURE WILL MOVE FROM EAST TO WEST ON MONDAY OVER THE BAHAMA
ISLANDS. THIS WILL BRING A BRIEF PERIOD OF NORTHEASTERLY WINDS ON
MONDAY MORNING.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST FOR TODAY WITH THE
MAIN CONCENTRATION OVER THE NORTHERN AND EASTERN PORTIONS. FOR
SUNDAY SHOWERS AND THUNDERSTORMS WILL PROBABLY DEVELOP OVER THE
INTERIOR BY MID MORNING AND THEN SHIFT TOWARD THE WEST AS THE DAY
PROGRESSES. THE INTERACTION OF STORMS WITH OUTFLOW BOUNDARIES COULD
STILL TRIGGER A FEW STORMS OVER THE WESTERN METRO AREAS ON SUNDAY.
FOR MONDAY, THE DEVELOPMENT OF A BRIEF PERIOD OF NORTHEASTERLY WINDS
OVER THE ATLANTIC WATERS AND EASTERN COUNTIES COULD GENERATE AN
ENHANCEMENT OF MORNING SHOWERS FROM STREAMERS AND ENHANCE MOISTURE
CONVERGENCE IN THE WEST COAST DURING THE AFTERNOON HOURS, POSSIBLY
CONCENTRATING THE SHOWER AND THUNDERSTORM ACTIVITY OVER COLLIER
COUNTY. FOR NEXT WEEK, THE MAIN CONCENTRATION OF SHOWERS AND STORMS
IS FOR THE INTERIOR AND WEST, AS THE EAST TO SOUTHEAST FLOW GETS
ESTABLISHED AFTER MONDAY.

&&

.AVIATION...
HEAVY SHOWERS WITH SCATTERED THUNDERSTORMS EMBEDDED WILL CONTINUE TO
IMPACT THE EAST COAST TERMINALS THROUGH THE AFTERNOON/EVENING
PERIODS TODAY...MAINLY FROM FLL TO PBI. REDUCED CIGS/VSBYS IN AND
AROUND THIS ACTIVITY WILL REMAIN THE CONCERN THROUGH THIS TIME. THE
LATEST HRRR MODEL REFLECTIVITIES LINE UP WELL WITH THE CURRENT
CONDITIONS AND GENERALLY INDICATE THIS ACTIVITY REMAINING FOCUSED IN
THE BROWARD/PALM BEACH AREAS THROUGH THIS EVENING BEFORE TRENDING
DOWN OVERNIGHT. WINDS WILL REMAIN ONSHORE AT THE SURFACE (SW GULF
COAST AND SE FOR EAST COAST) WITH A OCCASIONAL MODERATE GUSTS
POSSIBLE THROUGH THE AFTERNOON HOURS. ON SUNDAY...CONDITIONS SHOULD
BEGIN TO TREND BACK TO NORMAL AS THE LOW-LEVEL FLOW SHIFTS BACK
TOWARD THE EAST AND HIGH PRESSURE BEGINS TO BUILD BACK OVER THE
AREA. THIS WILL SUPPORT AFTERNOON ACTIVITY SETTING UP INLAND OF THE
EAST COAST TAF SITES AND FARTHER WEST.

&&

.MARINE...
TRANQUIL WIND AND SEAS ARE EXPECTED THROUGH THE PERIOD OUTSIDE OF
ROUGHER SEAS NEAR THUNDERSTORMS. A GENERAL LIGHT TO MODERATE EAST
TO SOUTHEAST WIND IS ANTICIPATED THROUGH THE WEEKEND AND INTO THE
MIDDLE OF NEXT WEEK.

&&

FIRE WEATHER...
NO FIRE WEATHER CONCERNS OR FOG IS ANTICIPATED THIS WEEK. HIGH
RELATIVE HUMIDITY AND AT LEAST SCATTERED SHOWERS WILL PREVAIL. THE
TYPICAL AREA WITH LOWER RELATIVE HUMIDITIES, GLADES AND HENDRY, WILL
MAINTAIN VALUES ABOVE 55 PERCENT THIS WEEKEND AND ABOVE 48 PERCENT
FOR NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  88  73  88 / 40 60 20 20
FORT LAUDERDALE  77  88  76  88 / 40 60 30 30
MIAMI            76  89  74  88 / 40 60 30 30
NAPLES           75  87  73  91 / 40 70 40 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...71/JE
AVIATION/RADAR...85/AG
Hazardous weather outlook, Jul 13, 5:49 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
549 AM EDT SAT JUL 13 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
549 AM EDT SAT JUL 13 2013

...NUMEROUS THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE WILL BE A SLIGHT RISK OF RIP CURRENTS AT ALL
OF THE ATLANTIC BEACHES.

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY WITH THE
DEVELOPMENT ANTICIPATED NEAR THE SOUTHWEST COAST BY LATE THIS
MORNING AND MOVING TO THE NORTHEAST TOWARDS THE EAST COAST METRO
AREAS INTO THIS AFTERNOON AND EARLY EVENING. THE MAIN IMPACTS WILL
BE FREQUENT LIGHTNING STRIKES ALONG WITH LOCALLY HEAVY RAINFALL
AND GUSTY WINDS.

FLOODING: LOCALLY HEAVY RAINFALL AND URBAN TYPE FLOODING IN ISOLATED
AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A GOOD CHANCE FOR THUNDERSTORMS WILL CONTINUE ON SUNDAY DURING THE
AFTERNOON WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT FOR
AFTERNOON THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE UPCOMING
WEEK WITH THE GREATEST CHANCES BEING OVER THE INTERIOR AND
SOUTHWEST COAST.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 13, 3:20 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT SAT JUL 13 2013

FLZ071-072-132000-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
320 PM EDT SAT JUL 13 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...

FOR FREQUENT TO EXCESSIVE LIGHTNING...

* UNTIL 400 PM EDT

* AT 316 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING
  FROM EAST TOLL GATE ON ALLIGATOR ALLEY TO INTERSECTION I-75 AND
  GRIFFIN ROAD...AND MOVING NORTHEAST AT 10 TO 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  INTERSECTION I-75 AND GRIFFIN ROAD...
  EAST TOLL GATE ON ALLIGATOR ALLEY...
  INTERSECTION I-75 AND U.S. 27...
  MARKHAM PARK...
  SAWGRASS MILLS MALL...
  SUNRISE...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.

LAT...LON 2632 8047 2622 8016 2597 8034 2599 8061
TIME...MOT...LOC 1919Z 212DEG 13KT 2611 8047 2607 8035

PS
Local storm report, Jul 13, 4:40 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT SAT JUL 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLOOD            WESTON                  26.11N 80.39W
07/13/2013                   BROWARD            FL   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE REPORTED STREET FLOODING ACROSS
            WESTON...MOSTLY NEAR THE INTERSECTION OF I-75 AND US 27.

&&

RIVERA
Special weather statement, Jul 13, 5:00 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
500 PM EDT SAT JUL 13 2013

FLZ071-073-075-132145-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE
FL
500 PM EDT SAT JUL 13 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...EASTERN MAINLAND MONROE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 545 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  SOUTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 7 MILES
  NORTHEAST OF SHARK VALLEY OBS TOWER TO 5 MILES WEST OF PA-HAY OKEE
  OVERLOOK...AND MOVING EAST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SHARK VALLEY OBS TOWER...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2612 8045 2575 8046 2545 8062 2544 8097
      2575 8082 2611 8075
TIME...MOT...LOC 2100Z 269DEG 15KT 2607 8065 2575 8072
          2545 8086

10
Local storm report, Jul 13, 5:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT SAT JUL 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       COOPER CITY             26.06N 80.27W
07/13/2013  M5.00 INCH       BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 5.0 INCHES OF RAIN SO FAR TODAY
            AT ROCK CREEK...BETWEEN FLAMINGO AND STERLING RDS

&&

RIVERA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:39 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach111 min
Jul 13, 3:20 PM EDTSpecial Weather StatementMFLBroward40 min
Jul 13, 3:37 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach113 min
Jul 13, 5:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 13, 5:37 PM EDTAreal Flood AdvisoryMFLBroward113 min
Jul 13, 6:13 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jul 13, 6:23 PM EDTSpecial Marine WarningMFL112 min
Jul 13, 6:43 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 13, 7:26 PM EDTAreal Flood AdvisoryMFLBroward94 min

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.